# SDR R61A20090037

- Difficulty date: August 2, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 12,404 hours, 8,241 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 90000582WTA
- Part serial: MAY061180
- Condition: Failed
- Location: Rt Mlg
- Part time: 3,696 hours, 2,321 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SOC WAS CONTACTED BY MCI MAINT, FOUND REMNANTS OF AN E170 TIRE ON THE RUNWAY AFTER AC TOOK OFF OUT OF MCI.  THE ONLY E170 TAKING OFF AT THE TIME WAS FLIGHT 2392.  SPOKE WITH THE CA VIA ATL RADIO TO ADVISE.  FELT A SHIMMY ON TAKEOFF.  AC DIVERTED TO PIT FOR INSPECTION UPON BEING ADVISED OF TIRE ISSUE.  CREW DECLARED EMERGENCY, LANDED AND TAXIED TO GATE.  UPON MAINT INSPECTION FOUND RT MAIN O/B TIRE BLOWN, SEVERAL AREAS OF DAMAGE ON LOWER WING AND EQUIPMENT ON STRUT.  AC IS CURRENTLY STILL OUT OF SERVICE FOR REPAIRS.
